Alert archive / Florida / Small Craft Advisories in 2016

Small Craft Advisory 38, NWS Melbourne, FL

November 4, 2016

NWS Melbourne, FL issued this small craft advisory at Nov 4, 2016, 4:16 AM EDT. It took effect at Nov 4, 2016, 11:00 PM EDT. It was in force for 3 days.

The area

The counties it named.

The facts

Issued
Nov 4, 2016, 4:16 AM EDT (08:16 UTC)
In effect from
Nov 4, 2016, 11:00 PM EDT
Expired
Nov 7, 2016, 10:00 PM EST
In force
3 days
Issued by
NWS Melbourne, FL

The text

As transmitted.

341 
WHUS72 KMLB 040816
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
416 AM EDT FRI NOV 4 2016

AMZ550-552-570-572-050230-
/O.NEW.KMLB.SC.Y.0038.161105T0500Z-161107T0900Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
416 AM EDT FRI NOV 4 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM EDT SATURDAY TO 4 AM
EST MONDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM EDT SATURDAY TO
4 AM EST MONDAY. 

* WINDS...BECOMING NORTHEAST AND INCREASING TO NEAR 20 KNOTS
  TONIGHT AND THROUGH THE WEEKEND.

* WAVES/SEAS...SEAS BUILDING TO 5 TO 7 FEET NEARSHORE AND UP TO 9
  FEET OFFSHORE AND IN THE GULF STREAM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ555-575-050230-
/O.NEW.KMLB.SC.Y.0038.161105T1600Z-161107T0900Z/
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
416 AM EDT FRI NOV 4 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON EDT SATURDAY TO 4 AM
EST MONDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON EDT SATURDAY TO
4 AM EST MONDAY. 

* WINDS...BECOMING NORTHEAST AND INCREASING TO NEAR 20 KNOTS LATE
  SATURDAY MORNING THROUGH THE WEEKEND.

* WAVES/SEAS...SEAS BUILDING TO 5 TO 7 FEET NEARSHORE AND UP TO 9
  FEET OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
5 follow-up statements
252 
WHUS72 KMLB 041947
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
347 PM EDT FRI NOV 4 2016

AMZ550-552-570-572-051200-
/O.EXT.KMLB.SC.Y.0038.161105T0300Z-161107T0900Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
347 PM EDT FRI NOV 4 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 PM EDT THIS EVENING
TO 4 AM EST MONDAY...

* WINDS...BECOMING NORTHEAST AND INCREASING TO 20 TO 25 KNOTS LATE
  THIS EVENING AND OVERNIGHT...DECREASING SLIGHTLY TO 15 TO 20
  KNOTS THROUGH THE WEEKEND.

* WAVES/SEAS...SEAS BUILDING TO 5 TO 7 FEET NEARSHORE AND UP TO 
  9 FEET OFFSHORE AND IN THE GULF STREAM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ555-575-051200-
/O.CON.KMLB.SC.Y.0038.161105T1600Z-161107T0900Z/
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
347 PM EDT FRI NOV 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON EDT SATURDAY
TO 4 AM EST MONDAY...

* WINDS...BECOMING NORTHEAST AND INCREASING TO NEAR 20 KNOTS 
  LATE SATURDAY MORNING THROUGH THE WEEKEND. 

* WAVES/SEAS...SEAS BUILDING TO 5 TO 7 FEET NEARSHORE AND UP TO 
  9 FEET OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
079 
WHUS72 KMLB 050811
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
411 AM EDT SAT NOV 5 2016

AMZ552-570-572-060930-
/O.EXT.KMLB.SC.Y.0038.000000T0000Z-161108T0300Z/
VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
411 AM EDT SAT NOV 5 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST MONDAY...

* WINDS...NORTHEAST AROUND 20 KNOTS...DECREASING SLIGHTLY TO 15 TO
  20 KNOTS TONIGHT AND SUNDAY.

* WAVES/SEAS...SEAS 5 TO 7 FEET NEARSHORE AND UP TO 9 FEET
  OFFSHORE AND IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ555-575-060930-
/O.EXT.KMLB.SC.Y.0038.161105T1400Z-161108T0300Z/
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
411 AM EDT SAT NOV 5 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM EDT THIS MORNING
TO 10 PM EST MONDAY...

* WINDS...NORTHEAST INCREASING TO NEAR 20 KNOTS LATE THIS MORNING
  AND CONTINUING THROUGH THE WEEKEND.

* WAVES/SEAS...SEAS BUILDING TO 5 TO 7 FEET NEARSHORE AND UP TO 
  9 FEET OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ550-060930-
/O.CON.KMLB.SC.Y.0038.000000T0000Z-161107T0900Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-
411 AM EDT SAT NOV 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST MONDAY...

* WINDS...NORTHEAST AROUND 20 KNOTS...DECREASING SLIGHTLY TO 15 TO
  20 KNOTS TONIGHT AND SUNDAY.

* WAVES/SEAS...SEAS TO 6 TO 8 FEET...DECREASING SLIGHTLY TO 5 TO 7
  FEET TONIGHT AND SUNDAY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
425 
WHUS72 KMLB 060900
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
400 AM EST SUN NOV 6 2016

AMZ550-070900-
/O.CON.KMLB.SC.Y.0038.000000T0000Z-161107T0900Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-
400 AM EST SUN NOV 6 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST MONDAY...

* WINDS...NORTHEAST TO EAST 15 TO 20 KNOTS.

* WAVES/SEAS...SEAS TO 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 15 TO 20 KNOTS
GENERATING SEAS 6 TO 7 FEET WILL OCCUR AND PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ552-555-570-572-575-070930-
/O.CON.KMLB.SC.Y.0038.000000T0000Z-161108T0300Z/
VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA-
BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
400 AM EST SUN NOV 6 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST
MONDAY...

* WINDS...NORTHEAST TO EAST NEAR 20 KNOTS.

* WAVES/SEAS...SEAS 5 TO 7 FEET AND UP TO 8 FEET OFFSHORE AND IN
  THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF NEAR 20 KNOTS
GENERATING SEAS 6 TO 8 FEET WILL OCCUR AND PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.


&&

$$
148 
WHUS72 KMLB 061832
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
132 PM EST SUN NOV 6 2016

AMZ550-061945-
/O.CAN.KMLB.SC.Y.0038.000000T0000Z-161107T0900Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-
132 PM EST SUN NOV 6 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS ARE EXPECTED TO STAY BELOW 20 KNOTS TONIGHT AND MONDAY, WITH
SEAS OF 5 TO 6 FEET. OPERATORS OF SMALL CRAFT ARE STILL URGED TO
EXERCISE CAUTION, ESPECIALLY IF VENTURING OUT TOWARD 20 NAUTICAL
MILES OFFSHORE.

$$

AMZ552-570-071200-
/O.EXT.KMLB.SC.Y.0038.000000T0000Z-161107T1200Z/
VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-
132 PM EST SUN NOV 6 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST MONDAY...

* WINDS...NORTHEAST TO EAST NEAR 20 KNOTS.

* WAVES/SEAS...SEAS 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ555-572-575-071200-
/O.CON.KMLB.SC.Y.0038.000000T0000Z-161108T0300Z/
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
132 PM EST SUN NOV 6 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST
MONDAY...

* WINDS...NORTHEAST TO EAST NEAR 20 KNOTS.

* WAVES/SEAS...SEAS 5 TO 7 FEET NEAR SHORE AND UP TO 8 FEET WELL
  OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
089 
WHUS72 KMLB 070855
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
355 AM EST MON NOV 7 2016

AMZ552-570-071000-
/O.CAN.KMLB.SC.Y.0038.000000T0000Z-161107T1200Z/
VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-
355 AM EST MON NOV 7 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE SMALL
CRAFT ADVISORY, BUT POOR CONDITIONS FOR SMALL CRAFT OPERATION WILL
CONTINUE INTO TONIGHT DUE TO NORTHEAST WINDS 15 TO 20 KNOTS AND
SEAS 4 TO 6 FEET.

$$

AMZ555-572-575-080300-
/O.CON.KMLB.SC.Y.0038.000000T0000Z-161108T0300Z/
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
355 AM EST MON NOV 7 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WINDS...NORTHEAST 15 TO 20 KNOTS.

* WAVES/SEAS...SEAS 6 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Nov 4, 3:53 AM EDT, 23 minutes earlier.

Area forecast discussion, Nov 4, 3:53 AM EDT, 23 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
353 AM EDT Fri Nov 4 2016

.DISCUSSION...

...Hazardous Sea and Surf Conditions Return This Weekend...

Today...Shortwave energy diving southeast toward the Carolina's will
help carve out a mid/upper level trough over the eastern CONUS. The
associated surface front will push closer to the Florida Peninsula
and should be at our doorstep (Volusia County) just after sunset
this evening.

Given the expected late arrival of the front, have opted to keep
much of the forecast area dry through late afternoon. Winds will
remain light as high pressure gradually weakens with the approach of
the surface trough from the north. Expect ample sunshine through mid
afternoon and high temperatures to approach the mid 80s away from
the coast.

Tonight...With much of the trough's upper-level support passing well
to the north, precipitation chances will remain meager. Modest
moisture and a bit of low-level convergence out ahead of the
boundary should promote at least isolated showers, especially over
the coastal waters. Thunder will remain out of this forecast
package. Primary impact along and behind the front will be a
northeast wind surge that will spread from north to south overnight,
leading to breezy conditions along the coast north of Sebastian
Inlet through sunrise.

Weekend...The shortwave trough will drop southeast of the area
early Sat while catching up with the associated weakening cool
front. Meanwhile, a rather strong (~1030mb) area of high pressure
will build slowly east from the mid section of the country, which
will produce a breezy northeast wind flow locally on both days.
Expect scattered Atlantic showers will be ongoing early Sat as
slightly elevated moisture lingers near/just behind the frontal
boundary. The highest chance for onshore moving showers should be
south of Cape Canaveral on Sat, then drier air behind the
shortwave trough will reduce chances through Sunday.

Post frontal cooling will be limited given the quick veering of the
winds to onshore. Highs in the upper 70s to around 80 can be
expected, with lows around 60 northwest of I-4 to upper 60s
immediate Space/Treasure coast.

The breezy winds will generate hazardous seas and rough surf, with
additional erosion at some beaches

Workweek...The GFS continues to show a slow moving area of high
pressure over the eastern U.S. through mid next week, then
shifting offshore late. Moisture looks limited through Tue, so
the breezy northeast/east wind flow will only generate 10 percent
or less chances for Atlantic showers. PoPs might start to creep up
Wed as the winds become easterly and then southeast Thu-Fri as
high pressure pushes offshore. However, the ECMWF and GFS differ
on the late week weather pattern, so confidence is low on rain
chances then.

The onshore wind flow would keep temps slightly above normal
through the period with highs in the upper 70s/lower 80s and lows
in the lower/mid 60s except mid/upper 60s southeast coast.

&&

.AVIATION...
Surface visibility reductions possible through sunrise, generally
along the Interstate 4 corridor and points north, so have opted to
maintain MVFR VISBY reductions across KDAB-KSFB-KMCO-KLEE corridor
through 12Z. Will need to monitor trends for the potential of IFR
conditions at one or two of the aerodromes. VFR and rain-free
through much of the day before a front sweeps across the area from
north to south after sunset and overnight tonight. Onshore (NE)
winds will increase after the frontal passage, especially at
coastal terminals.

&&

.MARINE...
Today...Weak pressure gradient expected through the afternoon ahead
of a cold front that is expected to approach the northern waters
just after sunset. NNW-NNE winds 6 - 12 knots and seas up to 3 feet
nearshore and 4 feet offshore into the afternoon.

Tonight...Surface front will sweep across the coastal waters from
north to south, bringing a surge of ~20 knot NE winds and rapid
build up of seas. Have hoisted a Small Craft Advisory for the
Atlantic waters north of Sebastian Inlet beginning early Saturday
morning.

Weekend...Hazardous small craft boating conditions expected
behind cool front that will drop into the northern Bahamas early
Sat. Northeast surge in winds to around 20 knots will build seas
5 to 7 feet and up to 9 feet in the Gulf Stream.

Mon-Tue...Northeast-east winds will continue to produce poor to
hazardous boating conditions early in the week, through winds
should taper back to 10-15 knots Tue.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  82  66  77  65 /  20  30  20  20
MCO  84  65  80  64 /  20  20  20   0
MLB  82  68  80  68 /  10  30  20  20
VRB  82  66  80  68 /  10  30  20  20
LEE  85  62  79  61 /  20  20  10  10
SFB  84  64  78  63 /  20  30  20  10
ORL  84  64  79  64 /  20  20  20   0
FPR  82  66  80  68 /  10  20  20  20

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...Small Craft Advisory from 2 AM EDT Saturday to 4 AM EST
     Monday for Flagler Beach to Volusia-Brevard County Line
     0-20 nm-Flagler Beach to Volusia-Brevard County Line 20-60 nm-
     Volusia-Brevard County Line to Sebastian Inlet 0-20 nm-Volusia-
     Brevard County Line to Sebastian Inlet 20-60 nm.

     Small Craft Advisory from noon EDT Saturday to 4 AM EST Monday
     for Sebastian Inlet to Jupiter Inlet 0-20 nm-Sebastian Inlet
     to Jupiter Inlet 20-60 nm.

&&

SHORT TERM...Ulrich
LONG TERM....Lascody
Hazardous weather outlook, Nov 3, 10:15 PM EDT, 6 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MELBOURNE FL
1015 PM EDT THU NOV 3 2016

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-041000-
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA-
BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-INLAND VOLUSIA COUNTY-
NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-
COASTAL VOLUSIA COUNTY-SOUTHERN LAKE COUNTY-
NORTHERN BREVARD COUNTY-
1015 PM EDT THU NOV 3 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TONIGHT.

.DENSE FOG/SMOKE IMPACT...
PATCHY FOG WILL BE POSSIBLE LATE TONIGHT NEAR AND NORTHWEST OF THE
INTERSTATE 4 CORRIDOR, WHICH COULD RESULT IN RAPID CHANGES IN
VISIBILITY ALONG AREA ROADWAYS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
A COLD FRONT WILL PUSH THROUGH CENTRAL FLORIDA FRIDAY NIGHT, WITH
A STRONG RIDGE OF HIGH PRESSURE BUILDING ACROSS FLORIDA AND THE
ADJACENT ATLANTIC WATERS THIS WEEKEND. INCREASING WINDS AND SEAS,
ROUGH CHOPPY SURF, AND RIP CURRENTS ARE LIKELY OVER THE ATLANTIC AND
COASTAL AREAS OF EAST CENTRAL FLORIDA SATURDAY THROUGH MONDAY.

ALONG WITH THE HAZARDOUS BOATING AND BEACH CONDITIONS, MINOR BEACH
AND DUNE EROSION WILL BE POSSIBLE AROUND THE TIMES OF HIGH TIDE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

SEDLOCK

Nearby

Small Craft Advisories in Florida, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.